# SDR UALA2012110606372

- Difficulty date: November 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 86,317 hours, 13,823 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 311T3065136
- Part serial: 436BR
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT ACCESS DOOR (436BR ) ON NR 1 ENGINE HAS MISSING FASTENER.  REMOVED PANEL 161-1051 (436BR) AND DEFERRED PER CDL 54D.  INSTALLED NEW PANEL ON NR 1 PYLON PANEL NR 436BR.
